# SDR DALA2024011000453

- Difficulty date: January 7, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 82,378 hours, 10,861 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3310 DURING H CHECK, WHILE EXECUTION OF INSPECTIONS IN THE AVIONICS COMPARTMENT AS PER JOB CARD 5311-2001 (EXECUTION OF A GENERAL VISUAL INSPECTION OF THE FUSELAGE INTERNAL STRUCTURE FROM FR1 TO FR20, RELATED TO MRB 531117-01-1), A CRACK OF 5.85" WAS DETECTED IN A BEAM LOCATED AT -Y790 (RH SIDE), FR7 LEVEL, FLOOR STRUCTURE IN THE FWD AVIONICS COMPARTMENT. A DETAILED VISUAL INSPECTION AS PER NTM 51-90-00 HAS BEEN EXECUTED ON THE ADJACENT AREA OF THE AFFECTED WEB; AS A RESULT, IT HAS BEEN CONFIRMED THAT CRACK IS ONLY PRESENT IN THE WEB, AND THERE IS NO ADDITIONAL DAMAGE TO REPORT. SRM 53-11-14 DOES NOT PROVIDE ADL OR REPAIR INSTRUCTIONS FOR THE CURRENT SITUATION. CORRECTIVE ACTION: ER/A 614476-14 HAS BEEN ISSUED TO PERFORM A REPAIR UNDER AIBÂ´S ASSESSMENT, PRECISELY BY EXECUTING INSPECTIONS AND REPAIR AS PER SB A330-53-3231 R01, R531-15278 ISSUE A AND R531-15270 ISSUE D. REF ER/A 614476-14 FOR REPAIR. (0144852)
